# SDR IXXA06SMN009S

- Difficulty date: January 5, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 286.000
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FWD CARGO COMPT - L-36 CORRODED AT STA 286.000.  REMOVED LEVEL I CORROSION IAW DC-8 SRM 51-1-8 PAGES 17-18 MEASURED: THICKNESS: 0.120, BLEND OUT: 0.003, REMAINING THICKNESS: 0.117.  FOUND WITHIN ALLOWABLE LIMITS IAW DC-8 SRM 53-2-0 FIG 16 SHEET 3.  CLEANED, TREATED AND PRIMED IAW DC-8 SRM 51-1-8B.
